Volume 1, issue 1 (1997)

Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Groups acting on CAT(0) cube complexes
1

Graham A Niblo and Lawrence Reeves

Ward's solitons
9

Christopher Anand

Canonical decompositions of 3–manifolds
21

Walter D Neumann and Gadde A Swarup

$\mathrm{Spin}^c$–structures and homotopy equivalences
41

Robert E Gompf

Alexander duality, gropes and link homotopy
51

Vyacheslav S Krushkal and Peter Teichner

An invariant of smooth 4–manifolds
71

Laurence R Taylor

Finiteness of classifying spaces of relative diffeomorphism groups of 3–manifolds
91

Allen Hatcher and Darryl McCullough

Publication of this issue is now complete.